# SDR 95ZZZZ190

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1130
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON FLOOR BEAM RT BS 1130 BL 0 TO RBL 64 AND ON LEFT SIDE BS 1130 BL 0 TO LBL 26.  REMOVED CORROSION PER SRM 51-10-6, OUT OF LIMITS.  TREATED AND PRIMED AREA PER SRM 51-10-2.  FABRICATED AND INSTALLED REPAIR AT RBL 27 AND LBL 28 AND 33 PER SRM 51-40-4.  TOTAL CYCLES 29,577.
